I am now on 300 mg daily (100 mg in AM and 200 mg in PM). I take it for severe vertigo which occurs without warning.My neurologists best definition is "migraines without pain". I had an episode in 2006 and unfortunately was standing next to a concrete sidewalk. The result was a fall with a fractured humerus requiring surgery and physical therapy x 6 weeks. My Zonegran was recently reduced from 200 mg twice dailyto current dose due to side effects of eye twitching (L eye only) and tingling/numbness of legs/hips. I also have decreased concentration, difficulty with word finding, etc. Anyone else have an experience like mine?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Feb 2012 • 1 answer
Does anyone have anxiety attacks on Topamax? If so what do you take to control them if anything? It?
Posted 29 Mar 2012 • 2 answers
Posted 29 Apr 2014 • 1 answer
Posted 22 Aug 2016 • 0 answers
Posted 1 Oct 2016 • 0 answers